# SDR AWXA200601702

- Difficulty date: September 27, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 205,544 hours, 7,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON R2 DOORWAY FLOORBOARD 262FF, FS 66, -Y1732.  REPLACED R2 DOORWAY FLOORBOARD 262FF, FS 66, -Y1732 IAW AWA TASK CARD C1D25318.
